Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 26, Number 3

All articles in this issue are freely accessible.

Note on convergence tests for series and on Stieltjes integration by parts
R. D. Carmichael.
Bull. Amer. Math. Soc. 26 (1919), 97-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560256
Note on a physical interpretation of Stieltjes integrals
R. D. Carmichael.
Bull. Amer. Math. Soc. 26 (1919), 102-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560257
A derivation of the equation of the normal probability curve
W. D. Cairns.
Bull. Amer. Math. Soc. 26 (1919), 105-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560258
Corrections
Bull. Amer. Math. Soc. 26 (1919), 135-136
More Information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 26 (1919), 136-141
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 26 (1919), 142-144
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Leçons sur les Méthodes de Sturm dans la Théorie des Équations Différentielles Linéaires et leurs Développements Modernes, by Maxime Bôcher.
Reviewer: R. G. D. Richardson
Bull. Amer. Math. Soc. 26 (1919), 108-124
Review information
Full-text PDF Free Access
History of the Theory of Numbers, by Leonard Eugene Dickson.
Reviewer: D. N. Lehmer
Bull. Amer. Math. Soc. 26 (1919), 125-132
Review information
Full-text PDF Free Access
Calcolo delle Probabilità, by Guido Castelnuovo.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 26 (1919), 132-135
Review information
Full-text PDF Free Access